# SDR EISA20010037

- Difficulty date: February 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BAC1503100174
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CRACK AT BS 1195 WL 290 FWD OF ACCESSORY COMPRT LEFT SIDE OF AFT ENTRY DOOR.  FABRICATED INSTALLED WEB REPAIR DOUBLER AND CHORD REPAIR ANGLES, ALODINED AND PRIMED IAW SRM 53-10-2, 51-40-2 FIG 2, 51-10-2, M/M 51-20-11 AND BOEING DRAWING 65-23651.
